# SDR ASOA2016042614820

- Difficulty date: April 26, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR FAILED PULL TEST 70 LBS.  LUBRICATED RT EMERGENCY EXIT DOOR IAW AMM 12-20-52-640-802.  PERFORMED PULL TEST OF RT EMERGENCY EXIT DOOR IAW AMM 52-21-00-720-801, STEPS 4.A, 1, 3.  PULL TEST GOOD.
